I saw your profile page and you listed that you were taking xanax, klonapin, ativa and valium. You take these meds because you have anxiety attacks. I would assume (and hope) that you are under the care of a doctor. It just seems to me that taking all these meds is a bit much. They are meds that you can become dependent upon, no doubt about it. They are also meds that you cannot, should not just stop taking. Benzo's can cause seizures if they are just stopped. These are meds that you would have to be eased off of by your doctor. I take klonapin in a very low dose each day ... even though I only take 1mg. I would still have to be carefully removed from it if I ever chose to do so. I would bring up any worries or concerns you have about your meds with your doctor. I do wish you the very best .... take care!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.